# SDR UPS05544127

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEMO LIFE VEST CONTAMINATED WITH LAV WATER.  REMOVED AND REPLACED DEMO LIFE VEST.
